# SDR DALA2016110208125

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME STA Y = 1346 AND BTW X=11 TO X=-11.  FRAME AT STA Y=1346 AND BTW X=11 TO X=-11 APPROX WAS REPAIRED PER ER/A 094719-14MA REV A.
